Duality for nonsmooth semi-infinite programming problems - Université de Lorraine Access content directly
Journal Articles Optimization Letters Year : 2012
No file

Dates and versions

hal-01636737 , version 1 (16-11-2017)

Identifiers

Cite

S. Mishra, M. Jaiswal, Hoai An Le Thi. Duality for nonsmooth semi-infinite programming problems. Optimization Letters, 2012, 6 (2), pp.261 - 271. ⟨10.1007/s11590-010-0240-8⟩. ⟨hal-01636737⟩

Collections

UNIV-LORRAINE
11 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More